# SDR DALA14015283220

- Difficulty date: March 8, 2014
- Submitted: March 9, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  INSPECTION, FOUND DAMAGED FLOOR PANEL 261EF.   REPLACED FLOOR PANEL.
